# SDR CA030406001

- Difficulty date: April 2, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 92E204
- Condition: Damaged
- Location: Bulkhead
- Part time: 16,373 hours, 14,740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) FLT CREW REPORTED LOSS OF PRESSURIZATION AT FL330, CABIN RATE INCREASED AT 2000/3000 FT PER MIN.EMERGENCY DESCENT PERFORMED PER QRH.AIRCRAFT LANDED WITHOUT FUTHER INCIDENT.MTCE FOUND A DUCT BLOWN OFF THE LEFT WATER SEPARATOR AND THE LT BULKHEAD CHECK VALVE DAMAGED. THE DUCT WAS REINSTALLED ON THE WATER SEPARATOR, THE LH BULKHEAD CHECK VALVE WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
